American Journal of Operations Research

Vol.2 No.3(2012), Paper ID 22412, 7 pages

DOI:10.4236/ajor.2012.23035

 

On Second-Order Duality in Nondifferentiable Continuous Programming

 

I. Husain, Santosh K. Shrivastav

 

Department of Mathematics, Jaypee University of Engineering and Technology, Guna (M.P), India
Department of Mathematics, Jaypee University of Engineering and Technology, Guna (M.P), India

 

Copyright © 2012 I. Husain, Santosh K. Shrivastav et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Husain and S. Shrivastav, "On Second-Order Duality in Nondifferentiable Continuous Programming," American Journal of Operations Research, Vol. 2 No. 3, 2012, pp. 289-295. doi: 10.4236/ajor.2012.23035.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.